# SDR SWIA2020090452307

- Difficulty date: July 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PASSENGER DOOR SUPPORT WHEEL STOP FITTING ON DOOR SIDE IS CHAFFE.  REMOVED AND REPLACED PASSENGER DOOR SUPPORT WHEEL STOP FITTING P/N 601R317093-5, REF CRJ 200 SRM.
